# SDR SWAA2017071715040

- Difficulty date: June 30, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CORRODED BETWEEN BS 777 TO BS 887, RBL 13.  R&R CARGO TRACK IAW DWG & SRM.
